MathSciNet Relay Station
MathSciNet bibliographic data
MR1760783 14P05 (14P10)
Ferrarotti, Massimo; Fortuna, Elisabetta; Wilson, Les Real algebraic varieties with prescribed tangent cones. Pacific J. Math. 194 (2000), no. 2, 315–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement